[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Highs after Site Changing

 I am troubled with highs after a site change.  It seems to be occurring more 
frequently.  Today, it took two trys to get it going right; Sunday, three!  
I've left the old cannula in, etc., and two hours after the change today, I 
was at 335.  I'm pretty sure that I was close to a muscle as I really felt it 
and usually don't at all.  The left side of my abdomen I seem to get no 
absorption.  I got one good set there and it only lasted two days.  I've had 
one good take on my hip. I usually do a change out before a meal so as to do 
a bolus right after the application.  Should I bolus extra?  Suggestions 
welcomed with open arms.  

New subject.  (I sent this message yesterday, but didn't see it posted.. ) A 
pharmacy near me still carries litmus papers - red and blue - in with their 
diabetic supplies.  They also had a box that also looked litmus-ish that was 
quite pricey $32.00.  I forget who was wondering if it was still around/being 
used.  The pharmacy is in an older part of town - maybe there are still some 
calls for it.  

Hope you all are doing well, Joanne Mc
Insulin Pumpers website http://www.insulin-pumpers.org/
for mail subscription assistance, contact: HELP@insulin-pumpers.org